# SDR MASA2010121301439

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 20,289 hours, 13,986 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

AP RWD CAUTION.  AILERON TRIM WENT FULL RIGHT WING DOWN AND AFTER CREW CENTERED THE TRIM IT MOVED 3/4 LEFT UNCOMMANDED.  MX OPS CHECKED SYSTEM AND SPC, OPS GOOD, CLEARED MEL.
